# SDR SWAA2025090803346

- Difficulty date: August 11, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT CORNERR SCUFF PLATE IS CRACKED.   WELDED THE CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 STEP 4.B.(4). REFERRED TO BAC 5975.
